# SDR FDEA201305291121

- Difficulty date: May 29, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING -T/E LOWER ACCESS PANEL 541JB CUT-OUT FWD EDGE LOWER CAP LOWER SURFACE FOUND CORROSION.  REPAIRED IAW EA 1-5710-166134.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
